MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M; WIRE, GUIDE, CATHETER
Model Number RF*GA35263A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the involved guidewire was used during the procedure.The hydrophilic coating came off the wire and was left behind in the patient.It was not known until after the fact.The case was completed with no further incident.The procedure outcome was reported to be done.The patient's condition was good.There was no patient injury, medical/surgical intervention required.Additional information was received on 10aug2020.They believe it was the polyurethane coating that was left behind.It was a tips procedure and the case turned out good and they are not concerned about what was left behind.They did not realize what was left behind until after; however, where it was left the tracts was closed up for the transjugular intrahepatic portosystemic shunt (tips) procedure.Additional information was received on 11aug2020.From what they gathered it was the "coating" or plastic jacket.They stated that the case was completed.They were using the cook tips kit.

Brand Name
RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key10454498
Report Number2243441-2020-00050
Device Sequence Number4092501
Product Code DQX
UDI-Device Identifier04987350773210
UDI-Public04987350773210
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2020
Report Date (Section F) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberRF*GA35263A
Device Catalogue NumberGR3509
Device Lot Number190722
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/06/2020
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer08/10/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK TIPS KIT
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA08/26/2020